# SDR F3LA200400005

- Difficulty date: February 4, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N801FR
- Make and model: Airbus A318-111
- Aircraft serial: 1939
- Aircraft time: 1,710 hours, 885 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653116
- Part serial: 02240H4692
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, FLIGHT CREW REPORTED FIRST OFFICER'S WINDSHIELD CRACKED.  DECLARED AN EMERGENCY, AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED FIRST OFFICER'S WINDSHIELD PER 56-11-11-000-001 AND 56-11-11-400-001.  PERFORMED TEST OF WINDOW HEAT AND DEFOGGING PER 30-42-00-710-001 AND CHECKED OKAY.
